# SDR AALA201603119001

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 9,948 hours, 4,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  1C SEAT MOUNTED EMER LIGHT LENS MISSING.  REPLACED 1C SEAT EMERGENCY LIGHT ASSEMBLY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
